Nilpotent completions and Lie rings associated to link groups

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)115-134
Number of pages20
JournalCommentarii Mathematici Helvetici
Volume58
Issue number1
DOIs
Publication statusPublished - 1983 Dec 1
Externally publishedYes

Fingerprint

Lie Ring
Completion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Nilpotent completions and Lie rings associated to link groups. / Kojima, Sadayoshi.

In: Commentarii Mathematici Helvetici, Vol. 58, No. 1, 01.12.1983, p. 115-134.

Research output: Contribution to journalArticle

@article{f015eb7251c6471eab36c6bbd2bebdbe,
title = "Nilpotent completions and Lie rings associated to link groups",
author = "Sadayoshi Kojima",
year = "1983",
month = "12",
day = "1",
doi = "10.1007/BF02564629",
language = "English",
volume = "58",
pages = "115--134",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Nilpotent completions and Lie rings associated to link groups

AU - Kojima, Sadayoshi

PY - 1983/12/1

Y1 - 1983/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249182542&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249182542&partnerID=8YFLogxK

U2 - 10.1007/BF02564629

DO - 10.1007/BF02564629

M3 - Article

VL - 58

SP - 115

EP - 134

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -